# SDR SIMA20121102001

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 19,960 hours, 16,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4302 THE CREW REPORTED AN OVERPOWERING TUNA FISH ODOR.  MAINTENANCE ACCEPTED THE AIRCRAFT TO FIND AN OVERPOWERING TUNA FISH ODOR IN THE FLIGHT DECK.  SPRAYED AIR FRESHENER FOR FLIGHT CONTINUOUSLY BUT AIRCRAFT STILL SMELLED LIKE A DEAD FISH BAKING IN THE SUN.  TREATED COCKPIT WITH ODOR ELIMINATING SPRAY AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
